[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 3, Issue 2 (11-2004) ::
3 2004, 3(2): 66-0 Back to browse issues page
A Case Report on Topiramate Induced Myopia
Mohammad A Akbarian , Massoud Mehrpour
Abstract:   (135 Views)
This is a case report of acute myopia following topiramate administration. There are several reports of this side effect recently and fortunately all of them were reversible. In our case we tried again topiramate with very low dose and increase it very slowly, the patient was followed and she tolerated it well and didnt find ocular problem anymore. So it could be suggested that starting with low dose topiramate may prevent recurrence of myopia.
Full-Text [PDF 120 kb]   (87 Downloads)    
Article Type: Research Article |
Add your comments about this article
Your username or Email:

CAPTCHA code


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Akbarian M A, Mehrpour M. A Case Report on Topiramate Induced Myopia. 3. 2004; 3 (2) :66-0
URL: http://ijpt.iums.ac.ir/article-1-31-en.html


Volume 3, Issue 2 (11-2004) Back to browse issues page
مجله داروشناسی و درمان شناسی ایران Iranian Journal of Pharmacology and Therapeutics
Persian site map - English site map - Created in 0.33 seconds with 33 queries by YEKTAWEB 3733